# SDR VNAA20101129

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 15,162 hours, 15,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE DAMAGE WAS FOUND FROM FS605 TO FS621 SKIN.  DAMAGE WAS REPAIRED USING AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
